# SDR CALA2018032100959

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002269
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY SHEAR TIE HAS EXFOLIATED CORROSION AT BS 1620 BETWEEN STRINGERS 22R AND 23R.  THE SHEAR TIE WAS FOUND TO BE OUT OF LIMITS,  REMOVED AND REPLACED THE SHEAR TIE SRM 51-40-02, AND DWG 146N1022.
